# SDR QXEA9800623

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249017
- Condition: Malfunction
- Location: Nr 2 Engine
- Part time: 7,240 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - WHILE TAXIING TO PARKING, THE NR 2 ENGINE FEATHERED, THEN CAME OUT OF FEATHER WITHOUT ANY INPUT FROM THE CREW.  THE POWER LEVER WAS SLIGHTLY AFT OF THE FLIGHT IDLE GATE.  THE CONDITION LEVER WAS AT MIN.  REPLACED NR 2 PROPELLER CONTROL UNIT (PCU).  RIGGED PCU AND PERFORMED ENGINE RUN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
